# SDR WX0A071868

- Difficulty date: March 3, 2014
- Submitted: March 3, 2014
- Operation: Air carrier
- Aircraft: N410NV
- Make and model: Doug MD 83
- Aircraft serial: 49965
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Bracket
- Part number: 99155547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED ATTACH BRACKET, FWD PIT AT STATION 256 UNDER LT FLOOR TRANSITION ANGLE.  R & R   ATTACH BRACKET IN FWD PIT AT STATION 256 UNDER LT FLOOR TRANSITION ANGLE IAW SRM 51-30-2 & 51-30-5.
